# SDR AALA202210046562

- Difficulty date: September 9, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 70,229 hours, 26,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320200000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CARGO COMPARTMENT FLOOR PANEL 131EF IS DELAMINATED. **SUPPLEMENTAL REPORT FOR AALA202209126562: MAINTENANCE REPLACED FLOOR PANEL 131EF PER EA 339007.**
